MathSciNet Relay Station
MathSciNet bibliographic data
MR2397542 (2009j:60131) 60H10 (60G51)
Ren, Yong; Hu, Lanying Reflected backward stochastic differential equations driven by Lévy processes. Statist. Probab. Lett. 77 (2007), no. 15, 1559–1566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement